Maximal equicontinuous factors and cohomology for tiling spaces

Marcy Barge*, Johannes Kellendonk, Scott Schmieding

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We study the homomorphism induced on cohomology by the maximal equicontinuous factor map of a tiling space. We will see that in degree one this map is injective and has torsion free cokernel. We show by example, however, that, in degree one, the cohomology of the maximal equicontinuous factor may not be a direct summand of the tiling cohomology.

Original languageEnglish (US)
Pages (from-to)243-267
Number of pages25
JournalFundamenta Mathematicae
Issue number3
StatePublished - 2012

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Maximal equicontinuous factors and cohomology for tiling spaces'. Together they form a unique fingerprint.

Cite this